# SDR FDEA201411143683

- Difficulty date: November 14, 2014
- Submitted: December 15, 2014
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 26,946 hours, 14,551 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: A53275345200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FRAME 60 CROSSBEAM FOUND CRACK BETWEEN -Y1456 & -Y1959.  REPAIRED THE MAIN DECK FR60 CROSSBEAM PER A300-600F SRM 53-10-15 FIG211, MAJOR REPAIR IAW GMM 6-2-100.
